# SDR HEEA083268

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 14,530 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 206075739103
- Part serial: 581
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUEMETER ERRONEOUS READINGS. REPAIRED.
